MAUDE Adverse Event Report: ARTHREX, INC. RETRO TUNNEL NOTCHER, BIO SCREW; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. RETRO TUNNEL NOTCHER, BIO SCREW; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number RETRO TUNNEL NOTCHER, BIO SCREW
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a knee procedure, the tip of the retroscrew® tunnel notcher, ar-1843bt, broke.The tip of the driver was retrieved and the case was completed with no adverse effect to the patient.No further details.

Brand Name
RETRO TUNNEL NOTCHER, BIO SCREW
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11301239
Report Number1220246-2021-02557
Device Sequence Number883356
Product Code LXH
UDI-Device Identifier00888867021754
UDI-Public00888867021754
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRETRO TUNNEL NOTCHER, BIO SCREW
Device Catalogue NumberAR-1843BT
Device Lot Number4461331303
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/09/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;